# SDR UIEA2021021500313

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,000 hours, 21,745 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR STATUS MESSAGE ON LOWER EICAS ACCOMPANIED BY WXR FAIL ON LOWER ND'S WHEN RIGHT SYSTEM IS SELECTED.  OPERATES NORMALLY ON LEFT SYSTEM.  PERFORMED WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00.  OPS CHECK GOOD.
